Analytical solution of the proper integral-equations for interaction site fluids

L. Lue, D. Blankschtein

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We apply the Wiener-Hopf factorization technique to the Chandler-Silbey-Ladanyi equations with the Percus-Yevick closure for a general fluid composed of hard-sphere interaction sites. We analytically solve these equations for symmetric n- atomic tangent hard-sphere molecules (n less than or equal to 4), and obtain closed analytical expressions for the equation of stare and other thermodynamic properties of the fluid.
LanguageEnglish
Pages1229-1231
Number of pages2
JournalJournal of Chemical Physics
Volume103
Issue number3
DOIs
Publication statusPublished - 15 Jul 1995

Fingerprint

Integral equations
integral equations
Fluids
fluids
Factorization
Thermodynamic properties
interactions
tangents
factorization
closures
Molecules
thermodynamic properties
molecules

Keywords

  • diatomics
  • integral equations
  • analytical solution
  • hard−sphere model
  • equations of state
  • thermodynamic properties
  • liquid structure

Cite this

@article{781e4ac7b1a248e592a09a835bf1d8c0,
title = "Analytical solution of the proper integral-equations for interaction site fluids",
abstract = "We apply the Wiener-Hopf factorization technique to the Chandler-Silbey-Ladanyi equations with the Percus-Yevick closure for a general fluid composed of hard-sphere interaction sites. We analytically solve these equations for symmetric n- atomic tangent hard-sphere molecules (n less than or equal to 4), and obtain closed analytical expressions for the equation of stare and other thermodynamic properties of the fluid.",
keywords = "diatomics, integral equations, analytical solution, hard−sphere model, equations of state, thermodynamic properties, liquid structure",
author = "L. Lue and D. Blankschtein",
note = "English Note RJ371 J CHEM PHYS",
year = "1995",
month = "7",
day = "15",
doi = "10.1063/1.469833",
language = "English",
volume = "103",
pages = "1229--1231",
journal = "Journal of Chemical Physics",
issn = "0021-9606",
number = "3",

}

Analytical solution of the proper integral-equations for interaction site fluids. / Lue, L.; Blankschtein, D.

In: Journal of Chemical Physics, Vol. 103, No. 3, 15.07.1995, p. 1229-1231.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Analytical solution of the proper integral-equations for interaction site fluids

AU - Lue, L.

AU - Blankschtein, D.

N1 - English Note RJ371 J CHEM PHYS

PY - 1995/7/15

Y1 - 1995/7/15

N2 - We apply the Wiener-Hopf factorization technique to the Chandler-Silbey-Ladanyi equations with the Percus-Yevick closure for a general fluid composed of hard-sphere interaction sites. We analytically solve these equations for symmetric n- atomic tangent hard-sphere molecules (n less than or equal to 4), and obtain closed analytical expressions for the equation of stare and other thermodynamic properties of the fluid.

AB - We apply the Wiener-Hopf factorization technique to the Chandler-Silbey-Ladanyi equations with the Percus-Yevick closure for a general fluid composed of hard-sphere interaction sites. We analytically solve these equations for symmetric n- atomic tangent hard-sphere molecules (n less than or equal to 4), and obtain closed analytical expressions for the equation of stare and other thermodynamic properties of the fluid.

KW - diatomics

KW - integral equations

KW - analytical solution

KW - hard−sphere model

KW - equations of state

KW - thermodynamic properties

KW - liquid structure

UR - http://dx.doi.org/10.1063/1.469833

U2 - 10.1063/1.469833

DO - 10.1063/1.469833

M3 - Article

VL - 103

SP - 1229

EP - 1231

JO - Journal of Chemical Physics

T2 - Journal of Chemical Physics

JF - Journal of Chemical Physics

SN - 0021-9606

IS - 3

ER -